| Model Number |
18239 |
| Medical Device Problem Codes |
Overheating of Device (1437); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that the omnipod dash controller/personal diabetes manager (pdm) that their newly replaced pdm is not holding a charge.The patient also reported that the pdm charger is overheating.No harm to the patient was reported and no medical assistance was required.A replacement pdm and charger was issued to the patient.
Additional Manufacturer Narrative
According to the complainant, the device will not be returned for investigation.We are unable to determine relationship to res#90987 due to no device identifier provided.No lot release records were reviewed, as the product lot number was not provided.